Alert archive / Virginia / Tornado Warnings in 2006
Tornado Warning 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Nov 16, 2006, 12:55 PM EST for Prince William County, Virginia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2006, 12:55 PM EST (17:55 UTC)
- Expired
- Nov 16, 2006, 1:17 PM EST
- In force
- 22 min
- Issued by
- NWS Baltimore/Washington
- Area
- Counties, with a storm outline in the text
County Prince William County, VA
The radar
The Sterling radar (KLWX), 49 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 10:44 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 471 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KLWX 161755
TORLWX
VAC153-161830-
/O.NEW.KLWX.TO.W.0013.061116T1755Z-061116T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1255 PM EST THU NOV 16 2006
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN PRINCE WILLIAM COUNTY IN NORTHERN VIRGINIA
* UNTIL 130 PM EST
* AT 1253 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR TRIANGLE...MOVING
NORTH AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODBRIDGE...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3852 7737 3851 7732 3850 7730 3863 7721
3868 7727
$$
MANNING1 follow-up statement
000
WWUS51 KLWX 161817
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
117 PM EST THU NOV 16 2006
VAC153-161827-
/O.CAN.KLWX.TO.W.0013.000000T0000Z-061116T1830Z/
PRINCE WILLIAM VA-
117 PM EST THU NOV 16 2006
...THE TORNADO WARNING FOR PRINCE WILLIAM COUNTY IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM.
LAT...LON 3852 7737 3851 7732 3850 7730 3863 7721
3868 7727
$$
MANNINGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Nov 16, 11:11 AM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Nov 16, 11:11 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1111 AM EST THU NOV 16 2006
.MESOSCALE...
WATER VAPOR LOOP EARLY THIS MORNING PLACES A STRONG UPPER LOW ACROSS
THE TENNESSEE VALLEY...MOVING TO THE NORTHEAST. A PRONOUNCED DRY
SLOT IS PENETRATING WEST VIRGINIA AND SOUTHWEST VIRGINIA FROM THE
WEST. 13Z SURFACE MESOANALYSIS PLACES A 993MB OCCLUDED CYCLONE IN
SOUTHERN INDIANA...WITH THE OCCLUDED/COLD FRONT CUTTING THROUGH
CENTRAL WEST VIRGINIA SOUTHEAST THROUGH THE CENTRAL CAROLINAS. A
WARM FRONT IS PUNCHING NORTH INTO CENTRAL VIRGINIA...STALLING IN THE
VICINITY OF THE WEST COAST OF THE CHESAPEAKE BAY.
RUC MODEL INDICATES TONGUE OF RICH PRECIPITABLE WATER VALUES IS
MOVING NORTH ALONG THE BLUE RIDGE (INCREASING FROM 12Z RAOB VALUES
OF 1.3 TO 1.7). MEANWHILE...DRY SLOT ALOFT IS OVERRUNNING RICH
BOUNDARY LAYER MOISTURE...WHICH SHOULD INCREASE INSTABILITY AND
CONVECTIVE UPDRAFT STRENGTH. GIVEN RICH PRECIPITABLE WATER VALUES
AND DEWPOINTS JUST BEHIND THE OCCLUDED/COLD FRONT...CURRENT THINKING
IS STRONG CONVECTIVE LINE WILL DEVELOP ALONG THE BOUNDARY WEST OF
CURRENT PRECIPITATION. ROTATING STORMS WILL BE POSSIBLE IN SOUTH TO
NORTH LINE SEGMENTS AHEAD OF THE COLD FRONT.
SHEAR INDICES ARE QUITE HIGH TODAY. WIND PROFILES OBSERVED ON KLWX
WIND PROFILE INDICATE SOUTHEAST WINDS 25 KNOTS AT 1KFT...INCREASING
TO 60 KNOTS FROM THE SOUTH AT 3KFT. 06Z GFS BUFKIT FORECAST
SOUNDINGS INDICATE 0-1 HELICITY GREATER THAN 200 M2/S2 AND 0-1KFT
SHEAR OF 40 KNOTS THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL
VIRGINIA AND LOWER SOUTHERN MARYLAND.
GIVEN ABOVE...THINKING THERE IS A POSSIBILITY FOR MULTIPLE TORNADOES
ACROSS THE REGION THIS AFTERNOON. LOCALLY DAMAGING WINDS WILL OCCUR
IN VICINITY OF STRONGEST UPDRAFTS. ANOMALOUSLY HIGH PRECIPITABLE
WATER VALUES MAY PRODUCE LOCALIZED FLASH FLOODING.
GFS IS PREFERRED MODEL AT THIS TIME GIVEN RECENT ISSUES WITH THE NAM
(OVER-DEEPENING TROUGHS IS SLOWING DOWN TIMING OF COLD FRONT).
&&
.SHORT TERM /TODAY/...
HAVE MADE QUITE A FEW CHANGES TO THE ZONES FOR THE REMAINDER OF
TODAY AND INTO THIS EVENING.
HEADLINES: HAVE ALREADY UPDATED THE ZONES TO ADD THE COASTAL FLOOD
WARNING HEADLINE. WILL ALSO ADD THE TORNADO WATCH.
TEMPERATURES: HAVE RAISED MAX TEMPERATURES MAINLY EAST OF THE BLUE
RIDGE TODAY. CURRENT OBSERVATIONS ALREADY RUNNING IN THE MIDDLE 60S
OVER THE PIEDMONT AREAS OF VIRGINA AND LOWER SOUTHERN MARYLAND.
LOWER 70S ARE LIKELY EAST OF THE BLUE RIDGE TODAY. DEWPOINTS ARE
ALSO RUNNING HIGH TODAY...WITH LOWER 60S OVER THE NORTHERN
CWFA...AND MIDDLE 60S OVER THE PIEDMONT AND LOWER SOUTHERN MARYLAND.
DEWPOINTS IN THE LOWER 70S ARE NOTED OVER THE NC/VA BORDER...AND
ONLY EXPECT THESE VALUES TO ADVECT NORTHWARD THIS AFTERNOON.
POPS: OVERALL THE WORDING IN THE ZONES WILL NOT BE CHANGED FOR THIS
AFTERNOON. THERE WILL BE A 100 PERCENT CHANCE OF RAIN.
HOWEVER...HAVE EXTENDED HIGHER POPS INTO THE EASTERN QUARTER OF THE
CWFA FOR THIS EVENING.
WINDS: HAVE INCREASED THE SUSTAINED WIND SPEEDS OVER THE ENTIRE
FORECAST AREA FOR THIS AFTERNOON. THE INTENSE LOW PRESSURE SYSTEM
WILL ONLY SERVE TO FURTHER TIGHTEN THE SURFACE GRADIENT. MOST PLACES
SHOULD READ SUSTAINED 15 TO 25 MPH...WITH GUSTS UP TO 35 KT OVER
LAND.
QPF: CONTINUED THINKING IS WIDESPREAD 1.5 TO 2 INCHES OF
RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHERE STORMS
TRAIN. THE METRO AREAS OF WASHINGTON DC AND BALTIMORE HAVE THE
LOWEST FLASH FLOOD GUIDANCE FOR TODAY...AROUND THE 1.6 INCH MARK FOR
6 HOURS. THERE WILL BE PONDING OF WATER IN LOW LYING AREAS AND ON
ROADWAYS. FALLEN LEAVES MAY ALSO CLOG STORM DRAINS.
SKY: CLOUDY. A FEW BREAKS POSSIBLE LATER THIS AFTERNOON AS THE DRY
SLOT MOVES OVERHEAD.
&&
.AVIATION...
CIGS ARE MOSTLY IN THE MVFR RANGE...HOWEVER IAD HAS A LIFR CIG AND
VSBY IN HEAVY RAIN. EXPECT CIGS TO AVERAGE MVFR AND BE REDUCED TO
LIFR IN THE HEAVY RAIN. VSBYS ALSO SHOULD AVERAGE MVFR...WITH LIFR
IN THE HEAVY RAINFALL AT THE OTHER AIRPORTS. EVEN THOUGH REGIONAL
RADAR IS SHOWING A BACK EDGE OF PRECIP...EXPECT RE-DEVELOPMENT THIS
AFTERNOON UNDER THE DRY SLOT WITH THUNDERSTORMS. GUSTS WILL ALSO BE
A PROBLEM...WITH 35 KT LIKELY.
&&
.MARINE...
HAVE RAISED A GALE WARNING THROUGH THIS EVENING. CURRENT
OBSERVATIONS ON THE BAY ARE RUNNING AROUND 20 KT SUSTAINED...WITH 15
KT SUSTAINED ON THE TIDAL POTOMAC. ONLY AN INCREASE IN SUSTAINED
SPEEDS ARE EXPECTED WITH THE GRADIENT TIGHTENING. ALREADY HAVE
OBSERVED SOME GUSTS IN THE 30 KT RANGE OVER LAND (NOT PRECIP
RELATED). HAVE GONE AHEAD AND INSERTED 40 KT GUSTS OVER THE COASTAL
WATERS. WILL ALSO ADD THE TORNADO WATCH HEADLINE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR DCZ001.
MD...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR MDZ007-011-
014-016>018.
VA...COASTAL FLOOD WARNING UNTIL 12 PM EST FRIDAY FOR VAZ054.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST
FRIDAY FOR ANZ530>537.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ530>537.
&&
MESOSCALE...SJR
SHORT TERM/AVIATION/MARINE...LISTEMAAHazardous weather outlook, Nov 16, 8:08 AM EST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 808 AM EST THU NOV 16 2006 ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502- VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-171000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 808 AM EST THU NOV 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA... WASHINGTON DC AND THE TIDAL POTOMAC RIVER. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL CROSS THE REGION TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS COINCIDENT WITH THE FRONT. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT. IN ADDITION...ONE TO TWO INCHES OF RAINFALL CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. WIDESPREAD FLOODING IS NOT ANTICIPATED. HOWEVER...RAINFALL COULD BE HEAVY ENOUGH TO CAUSE ISOLATED FLOODING OF SMALL STREAMS AND CREEKS...AND OTHER POOR DRAINAGE AREAS. MODERATE COASTAL FLOODING IS EXPECTED THROUGH TONIGHT AS STRONG SOUTH WINDS CAUSE WATER LEVELS TO CONTINUE TO RISE ON THE TIDAL POTOMAC AND CHESAPEAKE BAY. SEE WBCCFWLWX FOR FURTHER DETAILS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY AND THE TIDAL POTOMAC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE COASTAL FLOODING WILL BE POSSIBLE WITH HIGH TIDE FRIDAY MORNING. SIGNIFICANT RISES WILL BE POSSIBLE ON MAINSTEM RIVERS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Nov 16, 10:10 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1010 AM EST THU NOV 16 2006 DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ021-025>031- 036>042-050>057-WVZ050>055-501>504-170000- DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH... FREDERICKSBURG...MARTINSBURG...CHARLES TOWN...BAYARD... PETERSBURG...KITZMILLER...KEYSER...FORT ASHBY 1010 AM EST THU NOV 16 2006 ...SEVERE THUNDERSTORMS ARE EXPECTED WITH TORNADOES POSSIBLE TODAY... AN INTENSE LOW PRESSURE SYSTEM WILL MOVE FROM THE OHIO VALLEY TODAY INTO THE NORTHERN GREAT LAKES TONIGHT. A STRONG COLD FRONT EXTENDING FROM THIS LOW WILL CROSS THE REGION TODAY...REACHING THE CHESAPEAKE BAY THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT THIS AFTERNOON. UNSEASONABLY STRONG WINDS ALOFT WILL LEAD TO SOME THUNDERSTORMS PRODUCING SEVERE WEATHER TODAY. WINDS IN THE ATMOSPHERE TODAY ALSO ARE FAVORABLE FOR TORNADOES TO DEVELOP. THIS STORM SYSTEM HAS A HISTORY OF PRODUCING SEVERE WEATHER AND TORNADOES FOR THE LAST FEW DAYS. MUCH OF THE SEVERE WEATHER IS EXPECTED TO BE ALONG AND EAST OF INTERSTATE 81. THE GREATEST RISK OF SEVERE WEATHER TODAY IS IN THE BALTIMORE AND WASHINGTON METROPOLITAN AREAS AND SOUTHERN MARYLAND. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE DURING THE AFTERNOON HOURS. IN ADDITION...MUCH OF THE AREA WILL EXPERIENCE MODERATE RAIN THROUGH THE AFTERNOON HOURS. THE HEAVIEST SHOWERS AND THUNDERSTORMS WILL PRODUCE A FEW AREAS OF TORRENTIAL RAINFALL WILL BE POSSIBLE WHICH COULD LEAD TO ISOLATED FLOODING. EVERYONE ACROSS THE AREA IS URGED TO VERY CLOSELY MONITOR WEATHER CONDITIONS TODAY. BE PREPARED TO SEEK SAFE SHELTER IMMEDIATELY TODAY AS THUNDERSTORMS WILL BE MOVING VERY QUICKLY...IN EXCESS OF 50 MPH...LEAVING LITTLE TIME TO SEEK SAFE SHELTER. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES AND ANY POSSIBLE WATCHES AND WARNINGS ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION. MANNING
Local storm report, Nov 16, 12:25 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1225 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN N BAKER 39.23N 78.41W
11/16/2006 M1.30 INCH HAMPSHIRE WV TRAINED SPOTTER
1.3 INCHES OF RAIN AS OF 12 PM THURSDAY.
1200 PM HEAVY RAIN TIMBERVILLE 38.64N 78.77W
11/16/2006 M0.95 INCH ROCKINGHAM VA AMATEUR RADIO
0.95 INCH OF RAIN AS OF 12 PM THURSDAY. WIND GUST OF 61
MPH REPORTED.
1215 PM HEAVY RAIN BRIDGEWATER 38.38N 78.97W
11/16/2006 M1.86 INCH ROCKINGHAM VA AMATEUR RADIO
1.86 INCHES OF RAIN AS OF 1215 PM.
&&
JHALEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 8:03 AM EST | Coastal Flood Warning | LWX | Arlington, City of Alexandria, City of Falls Church | 22 hr |
| Nov 16, 11:48 AM EST | Flash Flood Warning | LWX | Augusta | 3 hr |
| Nov 16, 11:50 AM EST | Severe Thunderstorm Warning | LWX | Shenandoah | 40 min |
| Nov 16, 12:31 PM EST | Tornado Warning | LWX | Spotsylvania, City of Fredericksburg | 13 min |
| Nov 16, 12:35 PM EST | Special Marine Warning | LWX | 85 min | |
| Nov 16, 12:40 PM EST | Tornado Warning | LWX | Stafford | 18 min |
| Nov 16, 1:04 PM EST | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 41 min |
| Nov 16, 2:45 PM EST | Flash Flood Warning | LWX | Arlington, City of Alexandria | 3 hr |
Nearby
Tornado Warnings in Virginia, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.